Nonsingular dynamical systems, Bratteli diagrams and Markov odometers

A. H. Dooley, Toshihiro Hamachi

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)93-123
JournalIsrael Journal of Mathematics
Volume138
Issue number1
DOIs
Publication statusPublished - 1 Mar 2003

Cite this

Nonsingular dynamical systems, Bratteli diagrams and Markov odometers. / Dooley, A. H.; Hamachi, Toshihiro.

In: Israel Journal of Mathematics, Vol. 138, No. 1, 01.03.2003, p. 93-123.

Research output: Contribution to journalArticle

Dooley, A. H. ; Hamachi, Toshihiro. / Nonsingular dynamical systems, Bratteli diagrams and Markov odometers. In: Israel Journal of Mathematics. 2003 ; Vol. 138, No. 1. pp. 93-123.
@article{1e213dad57a34aaa91a4d99f4e966369,
title = "Nonsingular dynamical systems, Bratteli diagrams and Markov odometers",
author = "Dooley, {A. H.} and Toshihiro Hamachi",
year = "2003",
month = "3",
day = "1",
doi = "10.1007/BF02783421",
language = "English",
volume = "138",
pages = "93--123",
journal = "Israel Journal of Mathematics",
issn = "0021-2172",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Nonsingular dynamical systems, Bratteli diagrams and Markov odometers

AU - Dooley, A. H.

AU - Hamachi, Toshihiro

PY - 2003/3/1

Y1 - 2003/3/1

UR - http://10.1007/BF02783421

U2 - 10.1007/BF02783421

DO - 10.1007/BF02783421

M3 - Article

VL - 138

SP - 93

EP - 123

JO - Israel Journal of Mathematics

JF - Israel Journal of Mathematics

SN - 0021-2172

IS - 1

ER -